MathSciNet Relay Station
MathSciNet bibliographic data
MR2397564 46A45 (46B20 46B45 47B37)
Aydin, C.; Basar, F. Some generalizations of the sequence space $a^r_p$. Iran. J. Sci. Technol. Trans. A Sci. 30 (2006), no. 2, 175–190.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement